# SDR SWIA972183

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,191 hours, 16,036 cycles
- Engine: Pwa PW118B
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO PDX. REMOVED AND REPLACED ELECTRO-PNEUMATIC OUTFLOW VALVE IAW M/M 21-30-03 AND RII21-302.  SYSTEM OPS CHECKS GOOD ON GROUND.   P/N ON 2091G010800  S/N ON  415     S/N OFF 178.
